# SDR SWAA2015020436338

- Difficulty date: December 30, 2014
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANGLE SUPPORT CRACKED ON INBD & OTBD STABILIZING LINK WBL 114.0, BETWEEN THE MLG & THE REAR SPAR BRACKET.  R & R SUPPORT IAW SRM & AMM.
